SciELO - Scientific Electronic Library Online

vol.49 número1Some aspects of the history of applied mathematics in ArgentinaThe Duality Between Algebraic Posets and Bialgebraic Frames: A Lattice Theoretic Perspective índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637


MONTANI, H.. Poisson-Lie T-duality and integrable systems. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.1, pp. 71-82. ISSN 1669-9637.

We describe a hamiltonian approach to Poisson-Lie T-duality based on the geometry of the underlying phases spaces of the dual sigma and WZW models. Duality is fully characterized by the existence of a hamiltonian action of a Drinfeld double Lie group on the cotangent bundle of its factors and the associated equivariant momentum maps. The duality transformations are explicitly constructed in terms of these actions. It is shown that compatible integrable dynamics arise in a general collective form.

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License